# SDR IPXA09558016

- Difficulty date: December 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLIDING WINDOW LATCH HANDLE STIFF.   ADJUSTED CAPTAIN'S NR 2 WINDOW REF AMM 56-11-02-5.  OPS CHECKS GOOD. THIS CLEARS D415299.
